# SDR AALA990528

- Difficulty date: April 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN FORWARD LAVATORY AND GALLEY WERE INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRE AT FORWARD LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
